0 Members and 5 Guests are viewing this topic.
OFF TOPIC : Humor(We can't always be so dead serious around here!  )= = = = = = = = = = = = = = = = = = = = = = = = = = = = = = = = My Urologist.....As men age, we start seeing more of the medical world, which nowadays seems to include an increasing number of women as ourphysicians and therapists. And in my case, a new urologist...My family doctor recently referred me to a just out of medical school female urologist. I saw her yesterday, and she'sabsolutely drop-dead gorgeous as well as unbelievably sexy. She told me that I must stop masturbating.I asked her why............She said, "Because I'm trying to examine you..."
hi im joe, 18 and just found out about pois about a 5 months ago i know forsure i have it my main problem is the clouded thoughts after orgasm and social trouble but ive found in my drug experimenting days that xanex helped with my pois i was more social and ppl liked how i acted better and i felt like the real me but everytime i try to stop i go for a week top then the smallest thing like a picture of a hot babe or my girlfriend texting me and talking dirty will get me horny and i have to do it but i dont like it becus of what happens after and for a week and a half straight ive whacked since i was 12 used to everyday not nowing how bad it is and never noticed until now about the pois i mostly get hungry after orgasm my head feels weird sometimes itchy eyes and i get real hungry but if anyone has found a remedy for this at all plz reply ill check daily p.m. me anything to help too i want to stop masturbatingidont know how hard it will be and i dont know if that will help stop the pois will it? ill stop if it makes me SANE again...i would also like to know if this has any negative inpact long-term on the brain
You could try taking an antihistamine?Exactly. I'm tempted to experiment with this if I can accumulate enuf days off work proceeding, though that wont be for awhile =(
Non-sedating antihistamineAs a non-sedating antihistamine, loratadine causes less sedation and psychomotor impairment than the older antihistamines because it penetrates the blood brain barrier only to a slight extent.
Also, I just happened across a book on the intarweb that may have some good info.http://books.google.com/books?id=7ccB3CCAtYkC&pg=PA104&lpg=PA104&dq=sleep+NMDA+receptors&source=bl&ots=JGlkc3q-6I&sig=C667SObFlnQuh2zO5mSa5Z2JAiw&hl=en&ei=kXBvSvXBM46eMcuw9OMI&sa=X&oi=book_result&ct=result&resnum=10 [Links inactive - To make links active and clickable, login or click here to register]It notes: "Prolactin, which is elevated if its secretion is not inhibited by dopamine and other factors, is an endogenous anxiolytic neuropeptide that reduces HPA axis and oxytocin responses in males and is partly responsible for their postcoital sexual refractory period by inhibiting mesocorticolimbic DA secretion. Male CFS (chronic fatigue syndrome?) patients often relapse after orgasm, because they often do not have enough dopamine and norepinephrine reserve to perform independent activities of daily living even prior to ejaculation, or because their catecholamine autoreceptors are hypersensitive."
Since I couldnīt go without an ejaculation for more than a week, my life was pretty much halved into periods of feeling bad and feeling like the biggest loser of the world.
TECH PROBLEMSIs anyone else having problems with writing long posts or Private Messages?When the writing gets to a certain length, the preview box that we write in "snaps back" on me and I can't see what I'm typing. So the only way around this is to copy and paste into Word, then copy and paste back to the POIS thread.I've been complaining about this to Naked Science Forum people. If you have the same problem with long posts/PM's, please PM me about it, or post about it here. THANKS!
That is increadibly useful. I have looked it up and found that there is a bug in ie8 which due to bizzarre reasons breaks text areas when their width is set as a percentage. I think I have now used a fixed width on ie8 and hopefully that will help.sorry.
From demo: "Let me know the Switzerland telephone charges by PM for reimbursement."What does this mean?
Has anybody else tried Nytol Herbal immediately following orgasm?.... I've been taking Nytol Herbal sleeping pills immediately following orgasm (and the next evening) which certainly helps me sleep AND crucially, I believe it significantly lessens my POIS. Nytol Herbal contains "Hops, Valerian and Passion Flower".
These people need to take certain copper antagonists (like Molybdenum, zinc, sulphur) and avoid copper containing foods. And since a copper toxicity takes a lot of time to show on a hair test and I had a strong suspicion it might be my case, I decided to give these antagonists a try. This is my third week on a specially designed copper antagonising supplement regimen and I am getting better by the day.
I went back to MD and again was told to take antidepressants. I refused 3 times. I explained all about POIS, that I can be well without antidepressants if I stay sexually abstinent etc.. It seems I have been taken seriously because she started talking about possible adrenal problem and I have been refered to 2 differents endo (I didn't ask for even one). Note that this MD never heard about POIS before, it was just based on my symptoms.She said all my tests are normal including TSH..She suggested to ask for a catecholamines test (I didn't ask her for this too) to the endo and to tell all my story like I did with her. Additional blood tests from hospital, in POIS day 3: Total T: 10 (7.9-23.5)SHBG: 23 (9-46)T free cal: 217 (182-564)T bio cal: 5.9 (4.4-13.6)
Nice work on the webpage! Is there a link to this forum?
Hi,Good work with the website. Please add a link to the survey: http://pois.olympe-network.com [Links inactive - To make links active and clickable, login or click here to register]
It's been a loooooong time since my last post, sorry. I'm very humbled by all the work that has been going on in my absence, I think it will take at least a month just to catch up! Thanks Demografx (hero member!) for your messages trying to get back in touch with me. I have only just seen these even though the last was sent back in March.I've just tried to fill out Counterpoints Survey which I'm sorry to say I haven't done up to now. However, when I clicked the link provided by demografx on p218 (wow 218 pages!) I received a message saying there is a serious problem with the file server. I shall try again later (hopefully the data is not in jeopardy).For my part, I am still very much a POIS sufferer and hope this time I really can get back to being pro-active again. I'm afraid I slipped into a routine of just getting on with life and realise I have become guilty of a habit of appearing briefly on the forum and then disappearing again. But you guys have the right idea and motivation. Well done and humble thanks for continuing to fuel such a vibrant breeding ground for research, ideas, outreach, companionship and inspiration.I hope to contribute more in futureBest to all,
I forgot to tell you about my blood test (made some hours after 2 orgasms). So according to reference values all hormones are normal, but my testosterone level is high . Do you think that's normal? I read that decreasing level of testosterone results with a stress, the latter is the cause of some skin problems (as I have). If I have high testosterone level what could it be?   
Quote from: Counterpoints on 31/07/2009 20:44:16Hi,Good work with the website. Please add a link to the survey: http://pois.olympe-network.com [Links inactive - To make links active and clickable, login or click here to register]With Waldinger's paper, instead of giving it to anyone, I thought we'd create an incentive to join the forum here. So we're asking to first register at NSF (you need to in order to send/receive PM's), then send PM with regular email and PDF is returned.Do you want to do that with the survey?
I have just recently checked out an excellent website and forum called The DEFINITIVE MIND. It was created by a doctor/psychiatrist named Dr. Mariano...
Hi,Good work with the website. Please add a link to the survey: http://pois.olympe-network.com [Links inactive - To make links active and clickable, login or click here to register]I think the survey should be accessible to anyone (I don't want to risk losing any important info), although it might be useful to add a link in the survey to the forum, once the user has completed it.
Quote from: Pronobis on 30/07/2009 12:09:47I forgot to tell you about my blood test (made some hours after 2 orgasms). So according to reference values all hormones are normal, but my testosterone level is high . Do you think that's normal? I read that decreasing level of testosterone results with a stress, the latter is the cause of some skin problems (as I have). If I have high testosterone level what could it be?   Pronobis, I think that your physician is best equipped to answer this question, coupled with the rest of your medical history.The link below might be a starting point for you, based on some searching for "high testosterone level in men", which is a fairly high-request search on Google:http://www.google.com/search?hl=en&q=high+testosterone+level+in+men&aq=f&oq=&aqi= [Links inactive - To make links active and clickable, login or click here to register]